# SDR SIMA20130826012

- Difficulty date: August 26, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHTING BATTERY, NO POWER FROM CHARGER TO LIGHTS.  R & R NR 4 EMERGENCY LIGHTING BATTERY.
